# SDR A6WA201140859

- Difficulty date: September 6, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 19,457 hours, 18,684 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRACKED F/O WINDSHIELD AT 10,000 FT PRESSURIZATION REMAINED NORMAL.  VISIBILITY IMPARED.  R & R WINDSHIELD.
